# SDR CA130624004

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 16,025 hours
- Engine: Lyc LTS101700D2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulator
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 1,106 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 100 HRS INSPECTION, IT WAS NOTICED THAT THE BOTTOM ATTACHMENT ARM ON THE AIRFLOW MODULATOR WAS CRACKED.  ONCE THE UNIT WAS REMOVED, THE ARM BROKE OFF WITH FINGER FORCE ONLY.
